English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Uniqueness of embeddings of the affine line into algebraic groups

MPS-Authors
/persons/resource/persons235234

Feller,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

Locator

https://doi.org/10.1090/jag/725
(Publisher version)

Fulltext (public)

arXiv:1609.02113.pdf
(Preprint), 430KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Feller, P., & van Santen, I. (2019). Uniqueness of embeddings of the affine line into algebraic groups. Journal of Algebraic Geometry, 28(4), 649-698. doi:10.1090/jag/725.


Cite as: http://hdl.handle.net/21.11116/0000-0004-C01B-5
Abstract
Let $Y$ be the underlying variety of a connected affine algebraic group. We prove that two embeddings of the affine line $\mathbb{C}$ into $Y$ are the same up to an automorphism of $Y$ provided that $Y$ is not isomorphic to a product of a torus $(\mathbb{C}^\ast)^k$ and one of the three varieties $\mathbb{C}^3$, $\operatorname{SL}_2$, and $\operatorname{PSL}_2$.